MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM
Model Number EX072003CL
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device and an image have been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ex072003cl vascular stent allegedly experienced a positioning issue and difficulty to remove.This information was received from one source.One patient was involved with no patient consequences.The age and weight of the female patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation confirmed positioning problem difficulty advancing, material deformation, and break.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ex072003cl vascular stent allegedly experienced a positioning issue, difficulty to remove, material deformation, and a break.This information was received from one source.One patient was involved with no patient consequences.The age and weight of the female patient were not provided.

Brand Name
LIFESTENT SOLO VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9570381
Report Number9681442-2020-00007
Device Sequence Number18942043
Product Code NIP
UDI-Device Identifier04049519004402
UDI-Public(01)04049519004402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEX072003CL
Device Catalogue NumberEX072003CL
Device Lot NumberANDU1853
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1